# SDR UPS96205841

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED WHILE WORKING ON CUSTOMER CARD NR 437378, FOUND HORIZONTAL CHORD AT STA 294.5, WL 181, LBL 17, AND RBL 4-25, TO HAVE CORROSION.   OUT OF LIMITS.  REMOVED AND REPLACED FUSELAGE CHORD AND HORIZONTAL CHORD IAW SRM 51-30-2, 51-20-4, 51-30-5.
